| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, user observed fluid leakage post pet scan.Scan was run at 2ml only but powerloc indicated max 5ml/s flow rate.No high pressure was triggered during injection.Tubing had no issues before the scan.Patient not impacted and no course of treatment changed as end user only noticed the leaking after the scan completed.However, end user did mention that the scan took longer time to complete.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged powerloc device is confirmed; however, the exact cause is unknown.Three photographs of a powerloc 20 g with y-site were returned for evaluation.An initial visual observation of the photographs showed the device with a break in the tubing at the y-site luer adapter joint.An air bubble can be seen in the tubing indicating use.No details of the damage could be discerned from the returned photographs.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.